Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

We have been using Vetionx for the past 2-3 years. Our Choc Lab takes daily 2tsp AthroIonx, 2 tsp H2OIonx, Glucosamin, E, C, B-complex, and Traumeel. Today after his daily short very slow walk around the block, his back legs collapsed and appeared to freeze stiff for about 5 minutes. I moved him inside and calmed him down and then he seemed OK. What should I do if this happens again in the future, and is there anything I can do to help now? -Terry-

Smartliving Guest asked this
August 30, 2012 at 6:41 AM

A:

Coaches
1

Dear Terry,

You should take him to your veterinarian to make sure he is not developing seizures. If he is I would try veterinary acupuncture. I would also give Geri-Form or Cholodin to help the nerves. I like this for older dogs in general. It might be available from your veterinarian.

Please let us know what you find out and we can suggest more things that you can try.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
August 30, 2012 at 10:56 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q2173

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback